null

Apo Health Cold & Flu + Cough Relief Day & Night Capsules 24

(No reviews yet) Write a Review
$9.99

or make 4 interest-free payments of $2.50 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Information

APOHEALTH Cold & Flu + Cough Relief Day/Night provides effective, temporary relief of cold and flu symptoms including headaches and fever, sore throat, runny or blocked nose, dry cough, body aches and pains.

 

Key Features

  • Relieves 8 Cold Cough Flu symptoms
  • Non Drowsy Day time Tablets
  • Night time Tablets to help you rest

 

Directions for Use

Adults and children 12 years and over: Take 2 white day tablets every 4-6 hours if required. Take 2 pink night tablets at bed-time if required

 

Warnings

Always read & follow the instructions on the pack

  • The Night time formulation of this medication may cause drowsiness. If affected do not drive or operate machinery. Avoid Alcohol.
  • Consult your doctor before use if you have high blood pressure, heart problems, taking antidepressant medication, are pregnant or planning a pregnancy
  • Not to be used in Children under 12 yrs
  • If symptomspersist consult your health professional

 

Ingredients

DAY: Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg; Phenylephrine hydrochloride 5 mg
NIGHT:Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg, Chlorpheniramine maleate 2 mg

SKU:
287363